# SDR VNAA202209029918

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670855003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RH FAIRING SUPPORT DIAPHRAGMS (3 EA´S, 1 EA LH SIDE 2EA´S RH SIDE) IN STA. FS= 797.00 TO FS= 807.00 AND 35LBL/35RBL AT RH MLG WHEEL WELL.
FAIRING SUPPORT DIAPHRAGMS (3 EA´S, 1 EA LH SIDE 2EA´S RH SIDE) IN STA. FS= 797.00 TO FS= 807.00 AND 35LBL/35RBL AT RH MLG WHEEL WELL WERE REPLACED PER
CRJ 700 SRM 51-41-02-001-001-A01 CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01
